ADVERTISEMENT

Q. Why am I bloated even after taking medications?

Answered by
Dr. Ajeet Kumar Lohana
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 14, 2022

Hello doctor,

I am a 31-year-old female. I need medical advice. I have stomach bloating. The food I eat at night feels like it comes back to my mouth and it has this bitter and acidic taste. I feel nauseous because of this. I have mild chest pain and abdominal pains as well. I did an H.pylori blood test which came back positive, so I have been on antibiotics for almost a month. I have also taken a kidney function test, blood tests, and liver function test.

Additionally, to inform you, I was told I have uterine fibroids from my CT scan, I have pelvic pains, and I have also been having fat stools with severe constipation, which leads to anal tears and itching. Sometimes, the lower abdominal pain reduces after passing stool. I always feel tired, barely sleep at night, and always moody. Would you please give me your valuable opinion on this?

Thank you.

#

Hello,

Welcome to icliniq.com.

Thanks for writing in, and I understand your concern. Your problem is explainable by your weight and partly explained by the course of antibiotics you are taking. And there are certain other things like diet, lack of exercise, and underlying endocrinological problems like thyroid or diabetes, which could explain your situation. We need to test everything to make sure what is causing these issues. If everything turns out negative, we will improve your diet and weight and give you some medications to control your symptoms. Gas, bloating, and acid reflux are everyday things that can happen to anybody. The treatment is often simple. However, with no specialist opinion, things can go bothersome, as in your case, the very example is that someone prescribed your antibiotic treatment for a positive H.pylori blood test. We never treat those who only come with positive reports because this is a test used to remain positive in individuals who had H.pylori infection many years back, and they may not have an active infection.

Well, for now, I advise you to use capsule Rifaximin 200 mg thrice daily, capsule Esomeprazole 40 mg thrice daily, tablet Levosulpiride 25 mg thrice daily a half an hour before meals. Also, take Isabgol husk two tablespoons full with water for constipation or altered bowel movements. Take all these medicines for two weeks and stop all antibiotics. I suggest you get the following reports like complete blood count, thyroid-stimulating hormone test (TSH), free thyroxine (FT4), random blood sugar, creatinine, and stool detail reports.

Regards.

Hello doctor,

Thank you for your response.

Could you please tell me what stool tests I should get? I have the creatinine, blood sugar, and complete blood count tests. I have already done specific tests advised by you.

Regards.

#

Hello,

Welcome back to icliniq.com.

Based on the rest of your reports (attachments removed to protect the patient's identity) everything seems normal. I would suggest you get a simple stool detail report. Also, get a thyroid-stimulating hormone (TSH) and free thyroxine (FT4) test. Please do start your medicines.

Thank you.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can severe acid reflux turn my teeth translucent, and cause gums to recede?

.. that you have explained are right. If you have acid reflux problem and in your case, it looks like there is too much of acid refluxing in your mouth from the stomach. This acid can erode your teeth making the enamel thin due to loss of minerals. I...   Read full

Are H.pylori infection and stomach cancer interrelated?

.. is a bacterial infection, which occur from unhygienic food and typically occur only in the stomach. Because of the infection, the stomach wall inflamed (redness and swelling) and due to this, symptoms of gastritis such as nausea, upper abdominal ...   Read full

I passed hard stools in pellet form.I also have belly bloating and abdominal discomfort.Please advise.

.. available history it seems that you are having dehydration and because of dehydration your stools are not formed properly and you are passing small frequent hard stools. Because of your incomplete evacuation of stools you are having pain and abdom...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.